The effects of a Lipovarin overdose are not clear and will likely depend on how much was taken and if it was combined with other substances. Possible overdose symptoms could include confusion, an irregular heart rhythm, vomiting, or diarrhea. Treatment for a Lipovarin overdose will probably be based on any symptoms that occur, which is known as supportive care.
Lipovarin Overdose: An OverviewLittle is known about the possible effects of a Lipovarin™ overdose. Lipovarin is a non-prescription weight loss supplement that contains several different stimulants. The effects of a Lipovarin overdose will likely vary depending on the Lipovarin dosage and whether it was taken with any medications, alcohol, or other substances.
If you happen to overdose on Lipovarin, seek immediate medical attention.
Symptoms of a Lipovarin OverdoseVery little is known about the effects of a Lipovarin overdose -- or even about the overdose effects of many of the individual active ingredients in it. However, Lipovarin contains a few different stimulants, which may cause the following overdose symptoms:
- Loss of consciousness
- Increased urination
- An irregular heart rhythm (arrhythmia)
- Muscle twitching
- Difficulty breathing
- Rapid heart rate (tachycardia)
- Loss of life.
Treatment for a Lipovarin OverdoseIt is not known how best to treat a Lipovarin overdose. Therefore, treatment (if necessary) will consist of supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose caused an irregular heart rhythm, then supportive treatment would include medications to help return the heart to its normal rhythm.
It is important that you seek prompt medical attention if you believe that you may have overdosed on Lipovarin.